Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 72, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 6, 2016, 4:31 PM EDT for Allendale County, Hampton County, South Carolina; Jenkins County, Screven County, Georgia. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 4:31 PM EDT (20:31 UTC)
- Expired
- Jul 6, 2016, 5:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jenkins County, GA, Screven County, GA, Allendale County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 74 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:10 PM EDT | TSTM WND DMG | 3 W Barton, SC | ALLENDALE CO WARNING POINT REPORTS A TREE DOWN ACROSS BULL POND RD. TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 4:03 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
710
WUUS52 KCHS 062031
SVRCHS
GAC165-251-SCC005-049-062130-
/O.NEW.KCHS.SV.W.0072.160706T2031Z-160706T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
431 PM EDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
JENKINS COUNTY IN SOUTHEASTERN GEORGIA...
SCREVEN COUNTY IN SOUTHEASTERN GEORGIA...
HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
ALLENDALE COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 530 PM EDT
* AT 430 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTHEAST OF SAVANNAH RIVER SITE TO 13
MILES EAST OF SWAINSBORO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALLENDALE...MILLEN...SYLVANIA...BUTTS...HILTONIA...ROCKY FORD...HERNDON
AND HUNTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3288 8213 3292 8208 3292 8195 3295 8186
3291 8176 3304 8156 3310 8161 3316 8154
3311 8137 3311 8131 3294 8130 3261 8136
3262 8178 3265 8183 3262 8196 3262 8202
3266 8208 3274 8211 3281 8215
TIME...MOT...LOC 2030Z 279DEG 20KT 3308 8154 3266 8212
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
484
WWUS52 KCHS 062046
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
446 PM EDT WED JUL 6 2016
GAC165-251-SCC005-049-062130-
/O.CON.KCHS.SV.W.0072.000000T0000Z-160706T2130Z/
JENKINS GA-SCREVEN GA-HAMPTON SC-ALLENDALE SC-
446 PM EDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR JENKINS...SCREVEN...HAMPTON AND ALLENDALE COUNTIES...
AT 445 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED 10 MILES NORTHEAST
OF MILLEN...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALLENDALE...MILLEN...SYLVANIA...BUTTS...HILTONIA...ROCKY FORD...HERNDON AND
HUNTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3288 8213 3292 8208 3292 8195 3295 8186
3291 8176 3304 8156 3310 8161 3316 8154
3311 8137 3311 8131 3294 8130 3261 8136
3262 8178 3265 8183 3262 8196 3262 8202
3266 8208 3274 8211 3281 8215
TIME...MOT...LOC 2045Z 277DEG 15KT 3287 8179
HAIL...<.75IN
WIND...60MPH
$$385
WWUS52 KCHS 062101
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT WED JUL 6 2016
GAC165-251-SCC005-049-062130-
/O.CON.KCHS.SV.W.0072.000000T0000Z-160706T2130Z/
JENKINS GA-SCREVEN GA-HAMPTON SC-ALLENDALE SC-
501 PM EDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR JENKINS...SCREVEN...HAMPTON AND ALLENDALE COUNTIES...
AT 501 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF ALLENDALE TO 6 MILES SOUTHEAST OF
SYLVANIA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALLENDALE...MILLEN...SYLVANIA...BUTTS...HILTONIA...ROCKY FORD...HERNDON AND
HUNTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3288 8213 3292 8208 3292 8195 3295 8186
3291 8176 3304 8156 3310 8161 3316 8154
3311 8137 3311 8131 3294 8130 3261 8136
3262 8178 3265 8183 3262 8196 3262 8202
3266 8208 3274 8211 3281 8215
TIME...MOT...LOC 2101Z 278DEG 33KT 3298 8152 3270 8155
HAIL...<.75IN
WIND...60MPH
$$242
WWUS52 KCHS 062128
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
528 PM EDT WED JUL 6 2016
GAC165-251-SCC005-049-062137-
/O.EXP.KCHS.SV.W.0072.000000T0000Z-160706T2130Z/
JENKINS GA-SCREVEN GA-HAMPTON SC-ALLENDALE SC-
528 PM EDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR JENKINS...SCREVEN...HAMPTON
AND ALLENDALE COUNTIES WILL EXPIRE AT 530 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAR EASTERN
SCREVEN COUNTY...AS WELL AS FOR PORTIONS OF ALLENDALE AND HAMPTON
COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN GEORGIA...AND SOUTHEASTERN SOUTH CAROLINA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3288 8213 3292 8208 3292 8195 3295 8186
3291 8176 3304 8156 3310 8161 3316 8154
3311 8137 3311 8131 3294 8130 3261 8136
3262 8178 3265 8183 3262 8196 3262 8202
3266 8208 3274 8211 3281 8215
TIME...MOT...LOC 2123Z 279DEG 20KT 3298 8152 3270 8155
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 4:24 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 6, 4:24 PM EDT, 7 minutes before
Area Forecast Discussion National Weather Service Charleston SC 424 PM EDT WED JUL 6 2016 .SYNOPSIS... Atlantic high pressure will prevail through the week while a low pressure trough persists inland. A weak cold front should approach the area early next week before shifting back north during mid week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Updated to include Severe Thunderstorm Watch for all of forecast area, including nearshore waters, through 9PM. A line of convective activity has managed to maintain itself as the mid- level disturbance continues its trek across Georgia and South Carolina. This line of thunderstorms will approach and may succeed in holding together while crossing the forecast land areas into the coastal waters over the next several hours. The primary threat with these storms is expected to be marginally severe winds. Tonight: The forecast area will remain under the influence of the Bermuda High for the remainder of this evening and overnight. Convective activity associated with a mid-level shortwave is developing and organizing over central Georgia and northwestern South Carolina, which was reasonably represented by earlier runs of several high resolution models. Locally, severe weather parameters continue to depict an environment that is relatively unfavorable for significant storm organization, but the environment is definitely conducive to convection, with surface- based CAPEs approaching 4000-4500 J/kg. Isolated, weak cells have developed inland over our western counties, and the potential for stronger convection to move into our area from the northwest remains. Downdraft CAPEs will remain marginally supportive of severe winds from stronger convection through the early evening hours. Convective activity is still expected to subside with the loss of diurnal heating this evening, resulting in a dry and partly cloudy overnight. Temperatures will fall to the mid-upper 70s inland to around 80 near the coast which may lead to new or tied record high minimums for 7 July. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... Surface high pressure will persist to the south and east of the area while a trough persists inland. Aloft, a shortwave trough is expected to move southeast through the Carolinas Thursday with high pressure building back in through the end of the week. This pattern will maintain warmer than normal temperatures with highs in the mid/upper 90s most locales away from the beaches with some spots reaching 100 degrees or slightly higher Friday and especially Saturday. Record high temperatures at our 3 climate sites appear safe but could come within a few degrees, especially Thursday at KCHS and Friday at KCHS/KSAV. See Climate section below for details. Heat indices will likely peak at 105-110 degrees each afternoon, and Heat Advisories are possible. Also, isolated to scattered showers and thunderstorms are expected each day, with the best chances likely on Thursday with the shortwave in play. A few of the storms each afternoon/evening could become severe with damaging winds with the highest risk most likely across South Carolina on Thursday. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Deep-layered ridging as well as a downsloping wind will persist over the southeastern United States late this weekend into early next week, but greater chances of precip should arrive by Monday as a weak cold front shifts south over the Mid-Atlantic states and stalls near or just north of the area. The front should then lift back north Tuesday into Wednesday while large-scale ridging occurs aloft. The main issue will continue to focus on hot and humid conditions each afternoon. As the Atlantic ridge and a downsloping wind persist over the area, temps will likely peak in the mid/upper 90s away from the coast. However, the west-northwest wind regime will shift to a more southwest flow as the weak front approaches from the north by Monday, thus likely limiting the potential of hot temps through mid week. The southwest flow along with greater coverage of showers and thunderstorms should keep heat index values below Heat Advisory criteria, ranging between 100-105 degrees during peak heating each afternoon. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... VFR conditions are expected at both KCHS and KSAV through 18Z Thursday. Low probabilities for thunderstorms and brief flight restrictions at both terminals...mainly during the late afternoon and early evening hours. Extended Aviation Outlook: Brief periods of flight restrictions are possible with mainly afternoon/early evening showers and thunderstorms through early next week. && .MARINE... Tonight: Expect winds to remain primarily southwesterly with speeds peaking in early evening hours around 20 knots, highest offshore from the Charleston County coast. Wind speeds overnight should generally remain 15 knots or less, with a few, isolated gusts to 25 knots possible. Seas will remain 3 to 4 feet. Thursday through Monday: Offshore high pressure with inland low pressure will prevail through late week before a weak cold front stalls over or just to the north early next week. The setup will favor south to southwest winds that will approach Small Craft Advisory conditions at times, mainly through the weekend across the Charleston County nearshore waters. Seas mainly 2-4 feet, highest near the Gulf Stream. && .CLIMATE... Record High Minimum Temperatures for July 7... KCHS: 80 set in 1979 and previous. KCXM: 82 set in 1990 and previous. KSAV: 80 set in 1883. Record High Temperatures for July 7: KCHS: 99 set in 1954. KCXM: 100 set in 1918. KSAV: 101 last set in 1977. Record High Temperatures for July 8: KCHS: 100 set in 1986. KCXM: 100 set in 1907. KSAV: 101 last set in 2010. Record High Temperatures for July 9: KCHS: 103 set in 1986. KCXM: 99 last set in 1986. KSAV: 103 set in 1986. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && SYNOPSIS... NEAR TERM...JMC SHORT TERM...RJB LONG TERM... AVIATION...JMC/RJB MARINE...JMC/RJB CLIMATE...
Hazardous weather outlook, Jul 6, 4:16 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 416 PM EDT WED JUL 6 2016 AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045- 047>052-072030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 416 PM EDT WED JUL 6 2016 ...SEVERE THUNDERSTORM WATCH 339 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT...HIGHS IN THE MID 90S TO AROUND 100 COMBINED WITH ELEVATED HUMIDITY COULD PRODUCE HEAT INDICES AROUND 110 THROUGH THE WEEKEND AWAY FROM THE BEACHES. HEAT ADVISORIES COULD BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-072030- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 416 PM EDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 4:13 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
413 PM EDT WED JUL 6 2016
SCZ040-042-062045-
ALLENDALE SC-HAMPTON SC-
413 PM EDT WED JUL 6 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND ALLENDALE
COUNTIES UNTIL 445 PM EDT...
AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LURAY...OR 10 MILES WEST OF LAKE WARREN STATE
PARK...MOVING EAST AT 30 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
HAMPTON...LAKE WARREN STATE PARK...VARNVILLE...ESTILL...BRUNSON...GIFFORD...
LURAY AND ALMEDA INTERSECTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT. THUNDERSTORMS CAN PRODUCE
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES SUDDENLY...SOMETIMES
WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED
OR A WARNING IS ISSUED.
&&
LAT...LON 3270 8136 3285 8141 3299 8107 3277 8101
TIME...MOT...LOC 2013Z 251DEG 28KT 3280 8135Special weather statement, Jul 6, 4:16 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
416 PM EDT WED JUL 6 2016
GAZ087-088-062045-
SCREVEN GA-JENKINS GA-
416 PM EDT WED JUL 6 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS AND SCREVEN
COUNTIES UNTIL 445 PM EDT...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HERNDON...OR 8 MILES WEST OF MILLEN...MOVING
EAST AT 30 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MILLEN...BUTTS...ROCKY FORD...HERNDON...SCARBORO...PERKINS AND EMMALANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT. THUNDERSTORMS CAN PRODUCE
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES SUDDENLY...SOMETIMES
WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED
OR A WARNING IS ISSUED.
&&
LAT...LON 3289 8211 3292 8208 3292 8195 3295 8186
3295 8182 3291 8176 3295 8170 3265 8181
3265 8184 3261 8197 3262 8202 3266 8208
3281 8215
TIME...MOT...LOC 2016Z 277DEG 24KT 3284 8209The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 4:13 PM EDT | Special Weather Statement | CHS | Hampton | 32 min |
| Jul 6, 4:26 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton, Jasper | 49 min |
| Jul 6, 5:02 PM EDT | Special Weather Statement | CHS | Dorchester | 28 min |
| Jul 6, 5:12 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton, Jasper | 63 min |
| Jul 6, 5:21 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 54 min |
| Jul 6, 5:30 PM EDT | Special Weather Statement | CHS | Berkeley | 30 min |
| Jul 6, 5:58 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Jasper | 62 min |
| Jul 6, 6:05 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 55 min |
| Jul 6, 6:08 PM EDT | Special Marine Warning | CHS | 67 min | |
| Jul 6, 6:30 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 60 min |
| Jul 6, 6:37 PM EDT | Special Marine Warning | CHS | 53 min | |
| Jul 6, 6:44 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 6, 7:08 PM EDT | Special Marine Warning | CHS | 112 min | |
| Jul 6, 7:22 PM EDT | Special Marine Warning | CHS | 113 min | |
| Jul 6, 4:16 PM EDT | Special Weather Statement | CHS | Jenkins | 29 min |
| Jul 6, 4:56 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Jenkins, Screven, Tattnall | 64 min |
| Jul 6, 6:28 PM EDT | Special Weather Statement | CHS | Chatham, Liberty | 62 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.